ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A note on a class of singular integro-differential equations

Chakrabarti, Aparna and Sahoo, T (1996) A note on a class of singular integro-differential equations. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 106 (2). 177-182 .

[img]
Preview
PDF
A_note_on_a_class.pdf - Published Version

Download (247Kb)
Official URL: http://www.springerlink.com/content/f08708687wkn01...

Abstract

A simplified analysis is employed to handle a class of singular integro-differential equations for their solutions

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Integro-differentiael quation
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 10 May 2011 07:48
Last Modified: 10 May 2011 07:48
URI: http://eprints.iisc.ernet.in/id/eprint/37021

Actions (login required)

View Item View Item